Carathéodory solutions of fuzzy differential equations. (English) Zbl 1006.34054

Here, the authors establish a solution to fuzzy differential equations with right-hand side satisfying a Carathéodory condition. They do not quote important references, e.g. results due to V. Lakshmikantham and Ram N. Mohapatra [Fuzzy sets and fuzzy differential equations. K. Vajravelu (ed.), Differential equations and nonlinear mechanics. Proceedings of the international conference, Orlando, FL, USA. March 17-19, 1999. Dordrecht: Kluwer Academic Publishers. Math. Appl. Dordr. 528, 183-199 (2001; Zbl 0994.34046)].


34G20 Nonlinear differential equations in abstract spaces


Zbl 0994.34046
Full Text: DOI


[1] Butnariu, D., Measurability concepts for fuzzy mappings, Fuzzy sets and systems, 31, 77-82, (1989) · Zbl 0664.28011
[2] Castaing, C.; Valadier, M., Convex analysis and measurable multifunctions, (1977), Springer Berlin · Zbl 0346.46038
[3] Diamond, P.; Kloeden, P.E., Metric spaces of fuzzy sets: theory and applications, (1994), World Scientific Singapore
[4] Hukuhara, M., Integration des applications measurables dont la valeur est compact convexe, Funkcialaj ekvacioj, 10, 205-223, (1967) · Zbl 0161.24701
[5] Kaleva, O., Fuzzy differential equations, Fuzzy sets and systems, 24, 301-317, (1987) · Zbl 0646.34019
[6] Kaleva, O., The Cauchy problem for fuzzy differential equations, Fuzzy sets and systems, 35, 309-316, (1990)
[7] A. Kandel, W.J. Byatt, Fuzzy differential equations, Proceedings of the International Conference on Cybernetics and Society, Tokyo, November 1978, pp. 1213-1216.
[8] Kloeden, P.E., Remarks and Peano-like theorems for fuzzy differential equations, Fuzzy sets and systems, 44, 161-163, (1991) · Zbl 0742.34058
[9] Puri, M.L.; Ralescu, D.A., Differentials for fuzzy function, J. math. anal. appl., 91, 552-558, (1983) · Zbl 0528.54009
[10] Puri, M.L.; Ralescu, D.A., Fuzzy random variables, J. math. anal. appl., 114, 409-422, (1986) · Zbl 0592.60004
[11] Papageorgiou, N., On the theory of Banach space valued multifunctions, J. multivariate anal., 17, 185-206, (1985) · Zbl 0579.28009
[12] Seikkala, S., On the fuzzy initial value problem, Fuzzy sets and systems, 24, 319-330, (1987) · Zbl 0643.34005
[13] Xiaoping, Xue; Minghu, Ha; Ming, Ma, Random fuzzy number integrals in Banach spaces, Fuzzy sets and systems, 66, 97-111, (1994) · Zbl 0845.46048
[14] Xiaoping, Xue; Xiaomin, Wang; Lizhong, Wu, On the convergence and representation of random fuzzy number integrals, Fuzzy sets and systems, 103, 115-125, (1999) · Zbl 0960.28015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.